Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS Springfield, MO

April 23, 2011Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 12:40 AM CDT for Shannon County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 12:40 AM CDT (05:40 UTC)
Expired
Apr 23, 2011, 1:15 AM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shannon County, MO

The radar

The St Louis radar (KLSX), 182 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 11:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2835 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
4.7
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS53 KSGF 230540
SVRSGF
MOC203-230615-
/O.NEW.KSGF.SV.W.0103.110423T0540Z-110423T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 115 AM CDT.

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES WEST OF ALLEY SPRING...OR 14 MILES
  NORTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 70 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ALLEY SPRING...BIRCH TREE...EMINENCE...
  MONTIER...TERESITA...WEST EMINENCE AND WINONA.

A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 130 AM 
FOR ADDITIONAL SEVERE STORMS OVER NORTHERN SHANNON COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3707 9113 3708 9121 3696 9122 3694 9166
      3718 9166 3725 9111 3720 9111 3721 9109
      3717 9106 3717 9103 3710 9103
TIME...MOT...LOC 0540Z 251DEG 60KT 3714 9148
WIND...HAIL 60MPH 1.00IN

$$

RUNNELS
1 follow-up statement
292 
WWUS53 KSGF 230612
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT SAT APR 23 2011

MOC203-230622-
/O.EXP.KSGF.SV.W.0103.000000T0000Z-110423T0615Z/
SHANNON MO-
112 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHANNON COUNTY WILL
EXPIRE AT 115 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3707 9113 3708 9121 3696 9122 3694 9166
      3718 9166 3725 9111 3720 9111 3721 9109
      3717 9106 3717 9103 3710 9103
TIME...MOT...LOC 0612Z 251DEG 60KT 3731 9085

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:15 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 23, 12:15 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT SAT APR 23 2011

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 310 PM CDT FRI APR 22 2011/

CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLOODING POTENTIAL.

SEE THE LATEST CONVECTIVE UPDATE BELOW FOR MORE DETAIL. QUICK LOOK
AT THE 20Z KSGF SOUNDING STILL SHOWS A CAP IN PLACE AT 750MB...BUT
PROGGED SOUNDINGS INDICATE A WEAKENING TREND WITH AN APPROACHING
SHORTWAVE OVER KS AND CONTINUED SFC HEATING. INITIATION IS STILL
EXPECTED...BUT WILL BE A LITTLE SLOWER THAN 4KM WRF WOULD
INDICATE...AROUND 21Z-22Z. THE OVERALL SET UP HAS SOME SIMILARITIES
TO THE SEVERE WEATHER LAST TUE.

A COLD FRONT PUSHING INTO THE WESTERN CWFA WILL GRADUALLY SLOW AND
STALL FROM THE OH VLY...THROUGH THE OZARKS INTO NORTHEAST OK BY
SAT MORNING. DEEP GULF MOISTURE WILL BE TRANSPORTED INTO THE
ELEVATED BAROCLINIC ZONE OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE HEAVIEST RAINFALL WILL LIKELY OCCUR WITH THE STRONGER
NOCTURNAL OW LEVEL JET BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. OF PARTICULAR CONCERN IS SUNDAY NIGHT AND MONDAY WITH STRONGER
LOW LEVEL FLOW/MOISTURE TRANSPORT PROGGED AHEAD OF AN APPROACHING
SHORTWAVE AND SFC WAVE ALONG THE FRONT. PRECIPITABLE WATER VALUES
OF 1.50 INCHES AT TIMES WILL LEAD TO POTENTIALLY HEFTY RAINFALL
AMOUNTS. THE CURRENT FLASH FLOOD WATCH INTO MONDAY HAS NOT
CHANGED...BUT OF PARTICULAR CONCERN WILL BE THE NIGHTTIME AND
MORNING HOURS WHEN THE RAIN HAS THE POTENTIAL TO BE THE HEAVIEST.
IN THE GRIDS...STILL HAVE RAINFALL TOTALS ON THE ORDER OF SIX
INCHES.

THE NEWS DOES NOT GET ANY BETTER INTO THE MIDDLE OF THE WEEK. THE
GFS AND ECMWF ARE IN GOOD AGREEMENT IN DIGGING ANOTHER SHORTWAVE
INTO THE CENTRAL AND SOUTHERN PLAINS MON NIGHT AND THEN AGAIN TUE
NIGHT/EARLY WED. ANY HEAVY RAIN BY THIS TIME WILL FALL IMMEDIATELY
AS RUNOFF. THE POTENTIAL EXISTS FOR A VERY DANGEROUS FLOODING
SITUATION OVER THE NEXT FEW DAYS. THE OVERALL SEVERE STORM
POTENTIAL WILL EXIST DURING THIS TIME...BUT THAT WILL BE A MORE OF
SHORT TERM FCST CONCERN.

FINALLY LOOKS LIKE DRIER WEATHER LATE IN THE EXTENDED THU-FRI.

&&

.AVIATION...

FOR THE 06Z TAFS...THE MAIN CONCERN WITH THIS UPDATE WILL BE
TIMING OF CONVECTION LATER TONIGHT AND EARLY SATURDAY MORNING.
CURRENTLY HAVE VFR CONDITIONS AT ALL SITES WITH VCTS BUT ANOTHER
VORT MAX WILL ENHANCE CONVECTION BY 09Z TO 13Z IN THE MORNING.
HAVE PLACED A TEMPO GROUP FOR LOWER CEILINGS AND VIS WITH -TSRA
AFFECTING ALL TERMINALS. CEILINGS WILL LOWER TO MVFR WITH IFR
POSSIBLE WITH HEAVIEST SHOWERS. LEFT IN VCTS FOR SATURDAY
AFTERNOON WITH EASTERLY AND NORTH EASTERLY WINDS. FRONTAL BOUNDARY WILL
STAY IN THE VICINITY THROUGH THE NEXT 24 HOURS.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
     068>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.

&&
Hazardous weather outlook, Apr 22, 9:16 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT FRI APR 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
916 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

THE HAIL RISK IS ELEVATED.
THE FLOODING RISK IS SIGNIFICANT.
THE TORNADO RISK IS LIMITED.
THE THUNDERSTORM WIND RISK IS LIMITED.
THE LIGHTNING RISK IS SIGNIFICANT.

DISCUSSION...

A COLD FRONT HAS PUSHED INTO WEST CENTRAL MISSOURI THIS EVENING
WITH A FEW ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE STORMS
CONTINUING OVER SOUTHERN MISSOURI AHEAD OF THE FRONT. THE MAIN
REMAINING RISKS WILL BE WITH LARGE HAIL AND THE POTENTIAL OF FLASH
FLOODING WITH THE HEAVIER RAIN.

THUNDERSTORMS WILL CONTINUE TO GRADUALLY WEAKEN AND PUSH SOUTH AND
EAST OF THE REGION LATE THIS EVENING WITH A DIMINISHING SEVERE
STORM RISK. HOWEVER...AS THE FRONT STALLS THERE WILL BE THE THREAT
OF LINGERING HEAVY RAIN OVER FAR SOUTHERN MISSOURI IN COUNTIES
CLOSE TO THE ARKANSAS STATE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING
WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY
STATIONARY0 ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF
THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX
INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT
IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE
OUTLOOK AREA.

ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY
AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME
SEVERE WEATHER.

LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM
YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR
EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED IN PARTS OF SOUTHERN
MISSOURI SOUTH OF A JOPLIN TO ROLLA LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, Apr 22, 10:37 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 PM CDT FRI APR 22 2011

MOZ093-094-101-102-230400-
BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO-
1037 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MCDONALD...NORTHWESTERN
BARRY...SOUTHEASTERN NEWTON AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL
1100 PM CDT...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG THE NEWTON MCDONALD COUNTY BORDER TO THE
WEST OF STELLA...OR 8 MILES SOUTHEAST OF NEOSHO...MOVING NORTHEAST
AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AURORA...FAIRVIEW...FREISTATT...GOODMAN...
GRANBY...HOBERG...MONETT...MOUNT VERNON...NEWTONIA...PIERCE CITY...
PIONEER...RITCHEY...STARK CITY...STELLA...STOTTS CITY...VERONA AND
WENTWORTH.

LAT...LON 3716 9386 3698 9370 3662 9431 3676 9451
TIME...MOT...LOC 0336Z 234DEG 42KT 3681 9424

RUNNELS
Local storm report, Apr 22, 10:51 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             2 WSW KIMBERLING CITY   36.62N 93.45W
04/22/2011  E1.75 INCH       STONE              MO   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL REPORTED ON JOE BALD RD.

&&

JCOLUCCI
Local storm report, Apr 22, 10:53 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             3 W WEST BRANSON        36.70N 93.42W
04/22/2011  E0.88 INCH       STONE              MO   AMATEUR RADIO

&&

SRUNNELS
Special weather statement, Apr 22, 11:10 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT FRI APR 22 2011

MOZ082-083-098-230500-
DENT MO-SHANNON MO-TEXAS MO-
1110 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHERN SHANNON...SOUTHWESTERN DENT
AND TEXAS COUNTIES UNTIL MIDNIGHT CDT...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
SUCCESS TO 5 MILES WEST OF CLEAR SPRINGS...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE CABOOL...EMINENCE...HOUSTON...LICKING...
RAYMONDVILLE AND SUMMERSVILLE.

PEOPLE IN NORTHERN SHANNON...SOUTHWESTERN DENT AND TEXAS COUNTIES...
INCLUDING HOUSTON...RAYMONDVILLE...LICKING...SUMMERSVILLE AND
EMINENCE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3701 9163 3701 9166 3705 9166 3706 9211
      3744 9226 3754 9225 3761 9194 3760 9182
      3764 9181 3767 9167 3708 9114
TIME...MOT...LOC 0410Z 270DEG 39KT 3744 9213 3709 9192

BOXELL
Special weather statement, Apr 22, 11:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT FRI APR 22 2011

MOZ082-092-230515-
TEXAS MO-WRIGHT MO-
1148 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL WRIGHT AND WEST CENTRAL
TEXAS COUNTIES UNTIL 1215 AM CDT...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DAWSON...OR 8 MILES
NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BENDAVIS...DAWSON...GRAFF...HUGGINS AND
SIMMONS.

PEOPLE IN EASTERN WRIGHT AND WESTERN TEXAS COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3745 9212 3721 9193 3711 9239 3724 9249
TIME...MOT...LOC 0449Z 250DEG 37KT 3721 9235

BOXELL
Local storm report, Apr 22, 11:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FLASH FLOOD      1 WNW CLEAR SPRINGS     37.11N 91.88W
04/22/2011                   TEXAS              MO   AMATEUR RADIO

            WATER RUNNING OVER THE ROADWAY AT THE INTERSECTION OF
            AROLL ROAD AND JACKS FORK ROAD.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 22, 7:03 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas57 min
Apr 22, 7:09 PM CDTTornado WarningSGFChristian51 min
Apr 22, 7:18 PM CDTTornado WarningSGFOregon, Shannon42 min
Apr 22, 7:36 PM CDTTornado WarningSGFChristian, Douglas, Webster16 min
Apr 22, 7:36 PM CDTTornado WarningSGFPhelps, Texas28 min
Apr 22, 7:39 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon8 hr
Apr 22, 7:46 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede25 min
Apr 22, 8:02 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas58 min
Apr 22, 8:22 PM CDTSpecial Weather StatementSGFGreene23 min
Apr 22, 8:34 PM CDTSevere Thunderstorm WarningSGFGreene, Webster26 min
Apr 22, 9:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton23 min
Apr 22, 9:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright38 min
Apr 22, 10:20 PM CDTSevere Thunderstorm WarningSGFDouglas, Shannon, Texas, Wright55 min
Apr 22, 10:22 PM CDTSevere Thunderstorm WarningSGFGreene, Webster38 min
Apr 22, 10:31 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney29 min
Apr 22, 10:37 PM CDTSpecial Weather StatementSGFLawrence23 min
Apr 22, 10:44 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Apr 22, 10:49 PM CDTFlash Flood WarningSGFDent, Laclede, Shannon, Texas, Wright6 hr
Apr 22, 11:10 PM CDTSpecial Weather StatementSGFShannon, Texas50 min
Apr 22, 11:18 PM CDTSevere Thunderstorm WarningSGFDent, Texas31 min
Apr 22, 11:48 PM CDTSpecial Weather StatementSGFTexas27 min
Apr 23, 12:29 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas42 min
Apr 23, 1:19 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney56 min
Apr 23, 3:29 AM CDTFlash Flood WarningSGFDade, Dallas, Polk6 hr
Apr 23, 3:34 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster45 min
Apr 23, 3:48 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski49 min
Apr 23, 3:54 AM CDTFlash Flood WarningSGFLaclede, Pulaski5 hr
Apr 23, 3:58 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more10 hr
Apr 23, 4:01 AM CDTSevere Thunderstorm WarningSGFLaclede, Wright35 min
Apr 23, 4:11 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas27 min
Apr 23, 5:56 AM CDTSevere Thunderstorm WarningSGFMcDonald64 min
Apr 23, 6:30 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 23, 9:01 AM CDTAreal Flood WarningSGFDallas, Laclede, Phelps, Polk, Pulaski5 hr
Apr 23, 9:29 AM CDTSpecial Weather StatementSGFOzark31 min
Apr 23, 11:04 AM CDTSpecial Weather StatementSGFOregon26 min
Apr 23, 11:30 AM CDTSpecial Weather StatementSGFOregon45 min
Apr 23, 11:53 AM CDTAreal Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 23, 1:57 PM CDTAreal Flood WarningSGFDallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more4 hr
Apr 23, 2:44 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright46 min
Apr 23, 3:02 PM CDTSpecial Weather StatementSGFMcDonald28 min
Apr 23, 3:22 PM CDTSevere Thunderstorm WarningSGFTexas, Wright38 min
Apr 23, 3:24 PM CDTSevere Thunderstorm WarningSGFOzark, Taney51 min
Apr 23, 3:29 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence46 min
Apr 23, 3:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas47 min
Apr 23, 4:04 PM CDTSpecial Weather StatementSGFBarry, Stone26 min
Apr 23, 4:06 PM CDTSpecial Weather StatementSGFPolk24 min
Apr 23, 4:09 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas66 min
Apr 23, 4:12 PM CDTSevere Thunderstorm WarningSGFGreene, Webster33 min
Apr 23, 4:15 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone45 min
Apr 23, 4:16 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney21 min
Apr 23, 4:16 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark44 min
Apr 23, 4:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright30 min
Apr 23, 4:20 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk21 min
Apr 23, 4:34 PM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more6 hr
Apr 23, 4:41 PM CDTAreal Flood AdvisorySGFGreene3 hr
Apr 23, 4:43 PM CDTSevere Thunderstorm WarningSGFStone, Taney47 min
Apr 23, 5:02 PM CDTSevere Thunderstorm WarningSGFHowell, Texas28 min
Apr 23, 5:08 PM CDTSpecial Weather StatementSGFWright37 min
Apr 23, 5:10 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas31 min
Apr 23, 5:27 PM CDTSpecial Weather StatementSGFTaney33 min
Apr 23, 5:30 PM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney7 hr
Apr 23, 5:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Apr 23, 5:35 PM CDTSevere Thunderstorm WarningSGFOzark, Taney55 min
Apr 23, 5:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney36 min
Apr 23, 5:55 PM CDTAreal Flood WarningSGFDallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more6 hr
Apr 23, 5:58 PM CDTAreal Flood WarningSGFBarry, McDonald, Newton6 hr
Apr 23, 6:08 PM CDTAreal Flood AdvisorySGFWebster6 hr
Apr 23, 6:27 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark33 min
Apr 23, 6:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.